# SDR MALA030567

- Difficulty date: December 4, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 13,987 hours, 15,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION, SEAT TRACK ON RIGHT SIDE BETWEEN STA 240 AND 258 HAS CORROSION IN SEVERAL AREAS.  REMOVED AND REPLACED CORROSION SEAT TRACK, FABRICATED NEW SEAT TRACK FROM RIGHT STA 215 TO 225 BUTTLINE 12 P/N 7253721-459 IAW SRM 51-40-40 & 51-40-27.
